Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffered a concussion, headaches, dizziness, nausea. Treatment for symptoms?

I had a concussion about 3 months ago from a gymnastics related injury. I was doing a backhandspring and I landed on my head. I suffered from headaches and dizziness at the time and the symptoms seemed to go away but during the past couple of weeks i have gotten headaches again and felt nauseous, dizzy, and lightheaded. Are these delayed concussionary symptoms? Or could it be something else?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to health care magic,
from the description of your symptoms you are suffering from post concussion syndrome wich is complex set of neuropsychological disorders with symptoms lasting weeks,months or years after initial injury.
the symptoms include
- headache
-sensitivity to light and noise
- nausea and vomiting
- balance problems
- fatigue
- blurred vision
- mental dullness
- mood swings
- memory loss
- depression.
treatment is mainly rest psychotherapy and medications like painkillers,antidepressants.
hope to answered your query
wish you a quick recovery.
Answered: Mon, 11 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor